RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1987, Volume 32, Issue 1, Pages 159–163 (Mi tvp1370)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Strong Solutions of \^Ito Stochastic Equations with Jumps

A. Yu. Veretennikov


Full text: PDF file (310 kB)

English version:
Theory of Probability and its Applications, 1987, 32:1, 148–152

Bibliographic databases:

Received: 25.06.1985

Citation: A. Yu. Veretennikov, “Strong Solutions of \^Ito Stochastic Equations with Jumps”, Teor. Veroyatnost. i Primenen., 32:1 (1987), 159–163; Theory Probab. Appl., 32:1 (1987), 148–152

Citation in format AMSBIB
\Bibitem{Ver87}
\by A.~Yu.~Veretennikov
\paper Strong Solutions of \^Ito Stochastic Equations with Jumps
\jour Teor. Veroyatnost. i Primenen.
\yr 1987
\vol 32
\issue 1
\pages 159--163
\mathnet{http://mi.mathnet.ru/tvp1370}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=890945}
\zmath{https://zbmath.org/?q=an:0658.60087|0623.60070}
\transl
\jour Theory Probab. Appl.
\yr 1987
\vol 32
\issue 1
\pages 148--152
\crossref{https://doi.org/10.1137/1132019}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988L871500019}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1370
  • http://mi.mathnet.ru/eng/tvp/v32/i1/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Rybakov, “Optimalnoe upravlenie stokhasticheskimi sistemami pri impulsnykh vozdeistviyakh, obrazuyuschikh erlangovskie potoki sobytii”, Programmnye sistemy: teoriya i prilozheniya, 4:2 (2013), 3–20  mathnet
    2. A. S. Kozhevnikov, K. A. Rybakov, “Spektralnyi metod analiza stokhasticheskikh sistem s razryvami traektorii, opisyvaemymi sluchainoi smesyu erlangovskikh raspredelenii”, UBS, 45 (2013), 47–71  mathnet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:173
    Full text:95
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020